Vol. 100, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the representation theory of rings in matrix form

Edward Lewis Green

Vol. 100 (1982), No. 1, 123–138
Abstract

We study the category of modules for rings of the form

(       )
Λ1  N
M   Λ2

where M is a Λ2 Λ1-bimodule and N is a Λ1 Λ2-bimodule. We first obtain a structural result and then study special cases of such rings. The goal is to reduce the study of modules over such rings to modules over generalized lower triangular rings.

Mathematical Subject Classification
Primary: 16A64, 16A64
Milestones
Received: 11 April 1979
Published: 1 May 1982
Authors
Edward Lewis Green